MathSciNet Relay Station
MathSciNet bibliographic data
MR2679458 (2011h:11068) 11G40 (11G05)
Agashe, Amod Squareness in the special $L$-value and special $L$-values of twists. Int. J. Number Theory 6 (2010), no. 5, 1091–1111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement